MathSciNet Relay Station
MathSciNet bibliographic data
MR1487360 58F15 (58F13)
Cao, Yongluo The transversal homoclinic points are dense in the codimension-$1$ Hénon-like strange attractors. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1877–1883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement